# SDR CA011120013

- Difficulty date: November 8, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 3,638 hours
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW1594470
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND UNDERNEATH PROTECTIVE COATING APPLIED BY FACTORY AT OVERHAUL AS PER LYCOMING SB 505B AND 530A AND AD 98-02-08.CRANKSHAFT HAS BEEN RETURNED TO FACTORY FOR WARRANTY CONSIDERATION AND INSPECTION.
